The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Attanasio, Stefano. Stochastic flows of diffeomorphisms for one-dimensional SDE with discontinuous drift. Electron. Commun. Probab. 15 (2010), 213--226. MR2653726
  • Barlow, Martin; Burdzy, Krzysztof; Kaspi, Haya; Mandelbaum, Avi. Coalescence of skew Brownian motions. Séminaire de Probabilités, XXXV, 202--205, Lecture Notes in Math., 1755, Springer, Berlin, 2001. MR1837288
  • Billingsley, Patrick. Convergence of probability measures. John Wiley & Sons, Inc., New York-London-Sydney 1968 xii+253 pp. MR0233396
  • Bouleau, Nicolas; Hirsch, Francis. Dirichlet forms and analysis on Wiener space. de Gruyter Studies in Mathematics, 14. Walter de Gruyter & Co., Berlin, 1991. x+325 pp. ISBN: 3-11-012919-1 MR1133391
  • Burdzy, Krzysztof; Kaspi, Haya. Lenses in skew Brownian flow. Ann. Probab. 32 (2004), no. 4, 3085--3115. MR2094439
  • Flandoli, F.; Gubinelli, M.; Priola, E. Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift. Bull. Sci. Math. 134 (2010), no. 4, 405--422. MR2651899
  • Garsia, A. M.; Rodemich, E.; Rumsey, H., Jr. A real variable lemma and the continuity of paths of some Gaussian processes. Indiana Univ. Math. J. 20 1970/1971 565--578. MR0267632
  • Gīhman, Ĭ. Ī.; Skorohod, A. V. Stochastic differential equations. Translated from the Russian by Kenneth Wickwire. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 72. Springer-Verlag, New York-Heidelberg, 1972. viii+354 pp. MR0346904
  • Harrison, J. M.; Shepp, L. A. On skew Brownian motion. Ann. Probab. 9 (1981), no. 2, 309--313. MR0606993
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981. xiv+464 pp. ISBN: 0-444-86172-6 MR0637061
  • Kulik, A. M.; Pilipenko, A. Yu. Nonlinear transformations of smooth measures on infinite-dimensional spaces. (Russian) Ukraïn. Mat. Zh. 52 (2000), no. 9, 1226--1250; translation in Ukrainian Math. J. 52 (2000), no. 9, 1403--1431 (2001) MR1816936
  • Kunita, Hiroshi. Stochastic flows and stochastic differential equations. Cambridge Studies in Advanced Mathematics, 24. Cambridge University Press, Cambridge, 1990. xiv+346 pp. ISBN: 0-521-35050-6 MR1070361
  • Lions, P.-L.; Sznitman, A.-S. Stochastic differential equations with reflecting boundary conditions. Comm. Pure Appl. Math. 37 (1984), no. 4, 511--537. MR0745330
  • McKean, H. P., Jr. Stochastic integrals. Probability and Mathematical Statistics, No. 5 Academic Press, New York-London 1969 xiii+140 pp. MR0247684
  • Nakao, Shintaro. Comparison theorems for solutions of one-dimensional stochastic differential equations. Proceedings of the Second Japan-USSR Symposium on Probability Theory (Kyoto, 1972), pp. 310--315. Lecture Notes in Math., Vol. 330, Springer, Berlin, 1973. MR0445609
  • Nikolsky, S. M. A course of mathematical analysis. Vol. 2. Translated from the Russian by V. M. Volosov. Mir Publishers, Moscow, 1977. 442 pp. MR0466436
  • Portenko, N. I. Generalized diffusion processes. Translated from the Russian by H. H. McFaden. Translations of Mathematical Monographs, 83. American Mathematical Society, Providence, RI, 1990. x+180 pp. ISBN: 0-8218-4538-1 MR1104660
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Third edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999. xiv+602 pp. ISBN: 3-540-64325-7 MR1725357
  • Zvonkin, A. K. A transformation of the phase space of a diffusion process that will remove the drift. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 129--149, 152. MR0336813

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.